MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5694/j.1326-5377.1984.tb108107.x

Медицинская библиотека · The Medical journal of Australia · 1984

Leucopenia as an adverse reaction to carbamazepine therapy.

Rush J A, Beran R G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Carbamazepine is a commonly used anticonvulsant agent, particularly in the management of partial seizures. Because of the low incidence of adverse effects associated with this drug, these are often ignored or forgotten. The cases of two patients in whom neutropenia has developed after prolonged therapy with carbamazepine, which illustrate the dose-related nature of this adverse reaction, are reported.

Для цитирования: Rush J A, Beran R G. Leucopenia as an adverse reaction to carbamazepine therapy.. The Medical journal of Australia. 1984. DOI: 10.5694/j.1326-5377.1984.tb108107.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.